# SDR AALA20011511

- Difficulty date: July 20, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727-200
- Aircraft serial: 22463
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Condition: Leaking
- Location: Aft Accy
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1744 - EN ROUTE DFW-DTW - AIR INTERRUPTED WITH HYDRAULIC SYSTEM 'A' LOSS OF QUANTITY AND PRESSURE.  RETURNED TO DFW LANDED WITHOUT INCIDENT.  REPLACED LEFT ELEVATOR PACK HYDRAULIC LINE.  SERVICED SYSTEM.  LEAK AND OPERATIONAL CHECK OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
